MultiDatabases

Tsukuba Journal of Mathematics

Vol.25, No.2 (2001)
Author
Title
Page
Vitalij A. Chatyrko and Yasunao Hattori
Estimations of small transfinite dimension in separable metrizable spaces
221
Michele Mulazzani
On periodic Takahashi manifolds
229
Makoto Sakaki
Spacelike minimal surfaces in 4-dimensional Lorentzian space forms
239
A. Miyai
An explicit formula for the square of the Riemann zeta-function on the critical line
247
Hironobu Honda
Analytic regularity of solutions to the Cauchy problem for degenerate parabolic equations
261
Hyunjung Song
Some differential-geometric properties of R-spaces
279
Miguel Ortega and Juan de Dios Perez
Some conditions on the Weingarten endomorphism of real hypersurfaces in quaternionic space forms
299
Bogdan Suceava
The Chen invariants of warped products of hyperbolic planes and their applications to immersibility problems
311
Yasuo Yuzawa
Propagation of analyticity of solutions to the Cauchy problem for weakly hyperbolic semi-linear equations
321
S. Montgomery and H.-J. Schneider
Skew derivations of finite-dimensional algebras and actions of the double of the Taft Hopf algebra
337
Filip Defever and Radu Rosca
On a class of even-dimensional manifolds structured by a T-parallel connection
359
Yan-kui Song
Discretely star-Lindelof spaces
371
Takashi Okaji
A note on the wave packet transforms
383
Yasushi Ishikawa
A small example of non-local operators having no transmission property
399
Jan Jaworowski, Nguyen To Nhu, Paul Sisson, Nguyen Nhuy, and Pham Quang Trinh
Rigid spaces and the AR-Property
413
Tsuyoshi Hiratsuka and Nariyuki Minami
Derivation of Wigner's semi-circle law for a class of matrix ensembles via Brownian motion
443
Kazuyuki Hasegawa
The index and certain stability of minimal anti invariant submanifolds in Sasakian and Kahler Manifolds
465
Vol.24, No.1 (2000)
Author
Title
Page
Toshiaki Adachi, Sadahiro Maeda and Seiichi Udagawa
Simpleness and closedness of circles in compact Hermitian symmetric spaces
1
Mark L. Teply and Seog Hoon Rim
On coverings of modules
15
Nakao Hayashi, Pavel I. Naumkin and Patrick-Nicolas Pipolo
Analytic smoothing effects for some derivative nonlinear Schrodinger equations
21
Xiaowei Xu and Reiko Sakamoto
Boundary value problems related to differential operators with coefficients of generalized Hermite operators
35
Tatsuya Arakawa
A note on normally generated line bundles on compact Riemann surfaces II
59
Katsuro Sakai and Shigenori Uehara
Spaces of upper semi-continuous multi-valued functions on separable metric spaces
69
Sandra Lucente
Nonlinear wave equation with potential
81
Tatsuji Tanaka
On the Chow-forms of elliptic normal curves of degree 4
109
Hiroyuki Kurihara
The type number on real hypersurfaces in a quaternion space form
127
Li Ma
On the existence of solutions of prescribing scalar curvature problem
133
Ryosuke Ichida
The injectivity radius and the fundamental group of compact homogeneous Riemannian manifolds of positive curvature
139
Janusz J. Charatonik and Pavel Pyrih
Atomic mappings can spoil lightness of open mappings
157
Daigo Hirohashi, Takahiro Kanno and Hiroyuki Tasaki
Area-minimizing of the cone over symmetric R-spaces
171
Reiko Aiyama and Kazuo Akutagawa
Kenmotsu type representation formula for spacelike surfaces in the de Sitter 3-space
189
Toshiji Terada
Topological lattices Ck(X) and Cp(X): Embeddings and Isomorphisms
197
Shin-ichi Kasai
On the microlocal structure of regular simple prehomogeneous vector space (GL(1)^2 \times SL(7), \Lambda_3+\Lambda^*_1)
209